Universidad Complutense de Madrid
E-Prints Complutense

A filtration problem with nonlinear Darcy’s law and generalized boundary conditions.

Impacto

Descargas

Último año



Carrillo Menéndez, José y Lyaghfouri, A. (2000) A filtration problem with nonlinear Darcy’s law and generalized boundary conditions. Advances in Differential Equations, 5 (4-6). pp. 515-555. ISSN 1079-9389

URL Oficial: http://www.aftabi.com/advancesindiffer.html


URLTipo de URL
http://www.aftabi.comEditorial


Resumen

This article studies a filtration problems with nonlinear Darcy’s law, e.g. ~v = −|rp|q−2rp,
where p is the fluid pressure , q > 1, and ~v is the velocity, governed by the mass conservation
law div(~v) = 0. This leads to a free boundary problem since the movement of the fluid takes place only in the “wet part” of the domain which is also unknown. The authors give a unified formulation of the problem to include general boundary conditions,
such as Dirichlet, Neumann, and so-called leaky boundary conditions. The existence of (weak) solutions is established, for both bounded and unbounded domains, by an
approximation method.


Tipo de documento:Artículo
Palabras clave:Filtration; Dam problem; Variational inequality; Existence
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:15953
Depositado:13 Jul 2012 10:55
Última Modificación:18 Abr 2013 11:40

Descargas en el último año

Sólo personal del repositorio: página de control del artículo